# SDR DXTA20080824

- Difficulty date: August 24, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 915 hours, 864 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS (RT SIDE) WHEEL BRAKES ARE NOT EFFECTIVE  FOR THE FIRST 2 TO 3 INCHES OF TRAVEL. WHEN REAPPLIED BRAKING IS NORMAL. AFTER 5 OR 10 SECONDS OF TAXI PROBLEM REOCCURS.  OPERATED BRAKES ON BOTH PILOTS AND COPILOTS SIDE SET PARKING BRAKE NORMAL ON BOTH SIDES, COULD NOT GET ANY PEDALS TO TRAVEL MORE THAN NORMAL ALL RADIUS ARE NORMAL WITH ANTI SKID ON ON OR OFF COULD NOT DUPLICATE, OPS CHECK, YAW MM 6L 32-40-00.
